Lancaster EPrints

Nonlinearities in East European Black Market Exchange Rates

Peel, David and Speight, A. (1997) Nonlinearities in East European Black Market Exchange Rates. International Journal of Finance and Economics, 2 (1). pp. 39-57. ISSN 1099-1158

Full text not available from this repository.


This paper reports evidence of non-linearities in the black-market exchange returns of the Bulgarian lev, Czechoslovak koruna, Hungarian forint, Polish zloty, Rumanian lei and Soviet ruble. Attempts to characterize that non-linearity using QGARCH and simultaneous BL-QGARCH models prove successful for the forint, zloty and ruble. However, the appropriate representations of non-linearities in the lev, koruna and lei remain unresolved, and a low-order deterministic characterization of the lev cannot be precluded.

Item Type: Journal Article
Journal or Publication Title: International Journal of Finance and Economics
Uncontrolled Keywords: exchange rates ; black-markets ; non-linearity ; bilinearity ; quadratic-ARCH
Subjects: ?? hb ??
Departments: Lancaster University Management School > Economics
ID Code: 56416
Deposited By: ep_importer_pure
Deposited On: 31 Jul 2012 11:20
Refereed?: Yes
Published?: Published
Last Modified: 15 May 2018 03:41
Identification Number:

Actions (login required)

View Item